# SDR 2008FA0000235

- Difficulty date: March 1, 2008
- Submitted: April 9, 2008
- Operation: General aviation
- Aircraft: N757XU
- Make and model: Cessna R182
- Aircraft serial: R18201273
- Engine: Lyc O540*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Screw
- Part number: MS27039116
- Condition: Improper Part
- Location: Under Rear Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG SB NR SEB07-3 TO CHECK THE LENGTH OF THE SCREWS IN ACCESS PLATE UNDER REAR SEAT.  THE PLATE MAY HAVE HAD TOO LONG A SCREW INSTALLED WHICH COULD CAUSE A FAILURE OF THE LANDING GEAR TO OPERATE DOWN.  THE SB LISTED THE PROPER SCREWS TO USE IN EACH HOLE IN THE PLATE.  THE SCREWS LISTED ARE THE ONES IN THE PARTS CATALOG.  THOSE ARE THE SCREWS THAT ARE TOO LONG.  IF ANYBODY PUT IN THE PROPER LENGTH SCREW, (MS27039-1-12), THEN THE AC WOULD BE LESS SAFE AFTER COMPLYING WITH THE SB.  THE PLATE NEEDS 17 EA MS27039-1-12, AND 1 MS27039-1-09.  (K)
